# SDR GTIA2024010737736

- Difficulty date: January 4, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 5,104 hours, 2,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMP FUME EVENT (DIRTYSOCK SMELL)  PROCEDURE DISSIPATE FUME SUSPECTED PACK 1-RUN PACK 1 FOR OVER 20 MM NO SMELLNOR ORDER WAS NOTED BY ME NOR THE OUT GOING CREW A/C IS OK FOR CONTINUE SERVICE REFTSM 05-50-0-810-831
